American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q45) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] W. Barrera, A. Cano and J. P. Navarrete. Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set. Conform. Geom. Dyn. 15 (2011) 160-176. MR 2846306.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Haas. Geodesic excursions into an embedded disc on a hyperbolic Riemann surface. Conform. Geom. Dyn. 13 (2009) 1-5. MR 2476655.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1